Electron. J. Diff. Equ., Vol. 2010(2010), No. 54, pp. 1-10.

Existence of radial positive solutions vanishing at infinity for asymptotically homogeneous systems

Ali Djellit, Mohand Moussaoui, Saadia Tas

In this article we study elliptic systems called asymptotically homogeneous because their nonlinearities may not have polynomial growth. Using the Gidas-Spruck Blow-up method, we obtain a priori estimates, and then using Leray-Schauder topological degree theory, we obtain radial positive solutions vanishing at infinity.

Submitted November 10, 2009. Published April 19, 2010.
Math Subject Classifications: 35P65, 35P30.
Key Words: p-Laplacian operator; nonvariational system; blow up method; Leray-Schauder topological degree.

Show me the PDF file (221 KB), TEX file, and other files for this article.

Ali Djellit
University of Annaba, Faculty of Sciences
Department of Mathematics, BP 12
23000 Annaba, Algeria
email: a_djellit@hotmail.com
  Mohand Moussaoui
Ecole Centrale de Lyon, Department of Mathematics
36 Rue de Collongue, 69130 Ecully, France
email: mohand.moussaoui@ec-lyon.fr
Saadia Tas
University of Bejaia, Faculty of Sciences and Engineering Sciences
Department of Mathematics, 06000 Bejaia, Algeria
email: tas_saadia@yahoo.fr

Return to the EJDE web page